# SDR DALA2025103107983

- Difficulty date: October 24, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 64,537 hours, 29,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK UPPER CROWN AND SCALLOP AREA GOUGED AND TOP FLANGE HAS ABRASIONS FROM GALLEY LOCK FITTING AT STA 873 RBL 24.   CHECK LIMITS AND REPAIRED SEAT TRACK AT STA 780 TO 880 R/H I/B I.A.W B757-200 SRM 53-00-52-1A-1 AND SRM 53-00-52-2R PROCEDURE 1 . JOB COMPLETE. SEE PARTIAL WORK ACCOMPLISHED ON BACK PAGE 1 TO 3. (1280686)
